Revista Colombiana de Matemáticas
versão impressa ISSN 0034-7426
MALDONADO LOPEZ, JUAN PABLO. A Remark on Infinite Sidon Sets. Rev.colomb.mat. [online]. 2011, vol.45, n.2, pp. 113-127. ISSN 0034-7426.
A Sidon set is a subset of the integers with the property that the sums of every two elements are distinct. In 1998, I. Ruzsa gave a probabilistic construction of an infinite Sidon set whose counting function is given by x\\sqrt2-1+o(1). In this work we simplify such a construction.
Palavras-chave : Sidon sets; Additive number theory; Gaussian primes.